MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that powerglide failed to deploy the safety device after insertion.The catheter did deploy but the safety portion stayed in the device so the needle was exposed after insertion.No adverse events or injuries from event are noted.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty activating the safety mechanism is confirmed and was determined to be related to manufacturing.One 18 ga powerglide pro was returned for evaluation.An initial visual observation revealed little use residues throughout the returned powerglide pro.The catheter and wings were not returned for evaluation.The safety mechanism was observed to be inside the powerglide pro housing along the proximal end of the needle shaft.A microscopic observation revealed excessive adhesive along the proximal needle shaft.The powerglide pro was taken apart to observe the safety mechanism inside the housing of the device.After microscopic observations of the needle shaft and the safety mechanism, the safety mechanism was advanced over the needle tip with some initial resistance.Advancement of the safety mechanism over the needle tip caused visible scratches along the needle shaft.The device was subsequently reassembled.Excessive adhesive along the needle shaft may cause the safety mechanism to not deploy as intended.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19771969
Report Number3006260740-2024-03862
Device Sequence Number18171499
Product Code FOZ
UDI-Device Identifier00801741140563
UDI-Public(01)00801741140563(11)240419(17)250430(10)REJP3962
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue NumberF118108PT
Device Lot NumberREJP3962
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown